# SDR Y2PA20140312003

- Difficulty date: March 12, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,733 hours, 29,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Limit Switch
- Part number: MS272401
- Condition: Unstable
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CARGO DOOR WARNING LIGHT AND LATCH LOCK PINS NOT ENGAGE LIGHT ILLUMINATED ENROUTE.  CREW REPORTED DURING CRUISE , 350 LEVEL, MASTER CAUTION FOR MAIN CARGO DOOR ILLUMINATED WITH DOOR LATCH LOCK PINS NOT ENGAGED, AMBER LIGHTS.  PERFORMED EMERGENCY DESCENT IAW COM.  DECLARED EMERGENCY AND LANDED.  MAINTENANCE COULD NOT VERIFY.  R & R AFT LATCH LOCK PIN SWITCH IAW SUPPLEMENTAL CARGO DOOR MM 52-35-08.  SYSTEM OPERATIONALLY CHECKS GOOD IAW 52-35-08.
